Next Article in Journal
Computation of Transmission Line Transients by Using Fast Inverse Laplace Transform
Previous Article in Journal
Uncertainly Analysis of Cryogenic Turbine Efficiency
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2000, 5(3), 179-184;

On Approximate Symmetries of a Wave Equation with Quadratic Non-Linearity

Department of Mechanical Engineering, Celal Bayar University, 45140 Muradiye, Manisa, Turkey
Author to whom correspondence should be addressed.
Published: 1 December 2000
PDF [294 KB, uploaded 1 April 2016]


Two different approximate symmetry methods and a proposed new one are contrasted using a wave equation with quadratic non-linearity. For each method, the approximate symmetries are calculated first. Then approximate solutions corresponding to some of the symmetries are calculated. It is found that a given specific approximate solution is attainable only by using the new proposed method.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Pakdemirli, M.; Yürüsoy, M. On Approximate Symmetries of a Wave Equation with Quadratic Non-Linearity. Math. Comput. Appl. 2000, 5, 179-184.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top